q -identities related to overpartitions and divisor functions.

Fu, Amy M.; Lascoux, Alain

The Electronic Journal of Combinatorics [electronic only] (2005)

  • Volume: 12, Issue: 1, page Research Paper 38, 7 p., electronic only-Research Paper 38, 7 p., electronic only
  • ISSN: 1077-8926

How to cite

top

Fu, Amy M., and Lascoux, Alain. "-identities related to overpartitions and divisor functions.." The Electronic Journal of Combinatorics [electronic only] 12.1 (2005): Research Paper 38, 7 p., electronic only-Research Paper 38, 7 p., electronic only. <http://eudml.org/doc/130840>.

@article{Fu2005,
author = {Fu, Amy M., Lascoux, Alain},
journal = {The Electronic Journal of Combinatorics [electronic only]},
language = {eng},
number = {1},
pages = {Research Paper 38, 7 p., electronic only-Research Paper 38, 7 p., electronic only},
publisher = {Prof. André Kündgen, Deptartment of Mathematics, California State University San Marcos, San Marcos},
title = {-identities related to overpartitions and divisor functions.},
url = {http://eudml.org/doc/130840},
volume = {12},
year = {2005},
}

TY - JOUR
AU - Fu, Amy M.
AU - Lascoux, Alain
TI - -identities related to overpartitions and divisor functions.
JO - The Electronic Journal of Combinatorics [electronic only]
PY - 2005
PB - Prof. André Kündgen, Deptartment of Mathematics, California State University San Marcos, San Marcos
VL - 12
IS - 1
SP - Research Paper 38, 7 p., electronic only
EP - Research Paper 38, 7 p., electronic only
LA - eng
UR - http://eudml.org/doc/130840
ER -

NotesEmbed ?

top

You must be logged in to post comments.